Blog
About

1
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found
      Is Open Access

      Multipoint Pad\'e Approximants to Complex Cauchy Transforms with Polar Singularities

      Preprint

      ,

      Read this article at

      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          We study diagonal multipoint Pad\'e approximants to sums of a Cauchy transform of a complex measure and a rational function. The measure is assumed to have compact regular support included into the real line and an argument of bounded variation on the support. For interpolation sets whose normalized counting measures converge sufficiently fast in the weak-star sense to some conjugate-symmetric distribution, we show that the counting measures of poles of the approximants converge to the balayage of that distribution onto the support of the measure, in the weak-star sense, that the approximants themselves converge in capacity to the approximated function outside the support of the measure, and that the poles of the additional rational function attract at least as many poles of the approximants as their multiplicity and not much more.

          Related collections

          Author and article information

          Journal
          14 April 2008
          Article
          0804.2206

          http://arxiv.org/licenses/nonexclusive-distrib/1.0/

          Custom metadata
          41A20; 41A30; 42C05
          J. Approx. Theory, 156(2), 187-211, 2009
          30 pages, 4 figures
          math.CA

          Comments

          Comment on this article